# SDR FDEA202102170387

- Difficulty date: February 17, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N508041
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RBL 24.75 SEAT TRACK UPPER CROWN BROKEN OFF AT BS 820. REMOVED SEAT TRACK SECTION,MAIN CABIN BETWEEN STA 780 TO 880 RBL 24.75,FOUND   AREA OUT OF LIMITS IAW B 757 SRM 51-40-02-OG AND 53-00-52-1A FIG 101,FABRICATED NEW   SEAT TRACK IAW BOEING DWG 143N5080 REV A,INSTALLED NEW SEAT TRACK SECTION STA   780 TO 880 RBL 24.75 IAW BOEING DWG 143N5080 REV A AND VENTURA AEROSPACE DWG #   3458 REV L.
